# SDR IPXA2021061170412

- Difficulty date: May 28, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING L/E LOWER SKIN IS CRACKED AT STA. XOS.= 490.850.REPAIRED CRACKED L/H WING FIXED L/E LOWER SKIN AT STA. XOS.=490.850 IAW SRM 57-40-01 REPAIR 17 FIG. 201. (MAJOR)
